# SDR HNAA2011041200074

- Difficulty date: April 10, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 49,600 hours, 55,388 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Out Of Adjust
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAKEOFF WARNING HORN SOUNDED ON TAKEOFF ROLL AT APPROX 80 - 90K.  R & R 3151-S3 SWITCH AND ROLLER, ADJUSTED SWITCH, OPS CHECKED GOOD.
